Relaxation processes in chaotic states of one dimensional maps

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Relaxation of probability distributions towards their stationary state is studied in one dimensional fully developed chaotic maps. Exponential relaxation is described by solving the eigenvalue problem of the Frobenius-Perron operator for families of maps. This happens via perturbation theory, for which a straightforward formalism is presented. Critical maps with power law decay are also considered.

Original languageEnglish
Pages (from-to)33-48
Number of pages16
JournalActa Physica Hungarica
Volume64
Issue number1-3
DOIs
Publication statusPublished - Sep 1988

Fingerprint

eigenvalues
perturbation theory
formalism
operators
decay

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Relaxation processes in chaotic states of one dimensional maps. / Györgyi, G.; Szépfalusy, P.

In: Acta Physica Hungarica, Vol. 64, No. 1-3, 09.1988, p. 33-48.

Research output: Contribution to journalArticle

@article{4699f28cd5564b07b0ec74485473e61f,
title = "Relaxation processes in chaotic states of one dimensional maps",
abstract = "Relaxation of probability distributions towards their stationary state is studied in one dimensional fully developed chaotic maps. Exponential relaxation is described by solving the eigenvalue problem of the Frobenius-Perron operator for families of maps. This happens via perturbation theory, for which a straightforward formalism is presented. Critical maps with power law decay are also considered.",
author = "G. Gy{\"o}rgyi and P. Sz{\'e}pfalusy",
year = "1988",
month = "9",
doi = "10.1007/BF03158518",
language = "English",
volume = "64",
pages = "33--48",
journal = "Acta Physica Hungarica",
issn = "0231-4428",
publisher = "Akademiai Kiado",
number = "1-3",

}

TY - JOUR

T1 - Relaxation processes in chaotic states of one dimensional maps

AU - Györgyi, G.

AU - Szépfalusy, P.

PY - 1988/9

Y1 - 1988/9

N2 - Relaxation of probability distributions towards their stationary state is studied in one dimensional fully developed chaotic maps. Exponential relaxation is described by solving the eigenvalue problem of the Frobenius-Perron operator for families of maps. This happens via perturbation theory, for which a straightforward formalism is presented. Critical maps with power law decay are also considered.

AB - Relaxation of probability distributions towards their stationary state is studied in one dimensional fully developed chaotic maps. Exponential relaxation is described by solving the eigenvalue problem of the Frobenius-Perron operator for families of maps. This happens via perturbation theory, for which a straightforward formalism is presented. Critical maps with power law decay are also considered.

UR - http://www.scopus.com/inward/record.url?scp=5244234513&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=5244234513&partnerID=8YFLogxK

U2 - 10.1007/BF03158518

DO - 10.1007/BF03158518

M3 - Article

VL - 64

SP - 33

EP - 48

JO - Acta Physica Hungarica

JF - Acta Physica Hungarica

SN - 0231-4428

IS - 1-3

ER -